So I've been on Hazaar for years. I've had muscle ache for years and thought it was stuff I was doing. Every time I've had a therapist work on me they say my muscles are extremely tight I've been stretching, eating healthy, drinking water, icing muscles, using arnica. Nothing seems to help. Just occurred to me that I've had this for years ( just more or I'm less tolerant now) checked side effects of Hyzaar and it said muscle cramps and pain could this be a connection?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2010 • 1 answer
Posted 21 Apr 2010 • 1 answer
Posted 2 Aug 2013 • 2 answers
Posted 14 Aug 2015 • 0 answers
Polyethylene Glycol 3350 With Electrolytes - doctor gave me 2 jugs of colon electholyte lavage ppwdr
Posted 9 Aug 2016 • 0 answers